# SDR SIMA20170808006

- Difficulty date: August 8, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N688AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500849
- Aircraft time: 32,847 hours, 27,876 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support Angle
- Part number: 14540575005
- Condition: Cracked
- Location: Frame 61
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET FOR CARGO DOOR ASSIST TORSION ARM HAS AN 1/8 INCH CRACK AT FRAME 61 ON FWD LOWER CORNER RADIUS.  REMOVED AND REPLACED THE BRACKET IAW SRM 51-40-02.
